OPEN IN READ APP
JOURNAL ARTICLE

Imiquimod-associated erythema multiforme

Katarina TrĨko
Acta Dermatovenerologica Alpina, Panonica, et Adriatica 2020, 29 (1): 47-49
32206824
Patients with multiple actinic keratoses are frequently treated with topical agents such as imiquimod, an immune-response modifying agent. Adverse effects associated with imiquimod therapy are mainly limited to the application site and include erythema, crusting, scaling and ulceration. Systemic adverse reactions, such as erythema multiforme are rare. Here we report a case of a 77- years old patient that developed erythema multiforme after treatment of actinic keratoses with imiquimod. Cessation of imiquimod and treatment with local corticosteroids led to rapid regression of erythema multiforme lesions. Residual actinic keratoses were treated with cryotherapy.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Available on the App Store

Available on the Play Store
Remove bar
Read by QxMD icon Read
32206824
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"